Hello, I am in my early 20s and took Levonorgestrel as


Q: Hello,
I am in my early 20s and took Levonorgestrel as a precaution (we were safe but the condom was still in me afterwards). I'm about 120-125lbs and have been feeling terribly sick the past few days. Diarrhea, lower abdominal pains, tiredness, and soreness. It has been 11 days since taking the pill, I was supposed to be ovulating and fertile when it made me have my period again and the symptoms started, now that has been 4 days ago. Should I be worried? Should I see a doctor? How long will this uneasiness last and will the pill be in my system?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon